# SDR AALA20100804TUL03

- Difficulty date: May 8, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N253AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49286
- Aircraft time: 74,326 hours, 39,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P40100511111
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTS AFT OF ROW 22 INOPERATIVE.  REPLACED MODULE FOR AFT ESCAPE PATH LIGHTING.  OPS CHECKED NORMAL.
